# SDR AALA202310168231

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,302 hours, 14,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE ARM HANDLE AT 3L LOOSE. MAINTENANCE SECURED 3L DOOR SLIDE ARM HANDLE
